MAUDE Adverse Event Report: VOLCANO CORPORATION VISIONS PV .035 DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

VOLCANO CORPORATION VISIONS PV .035 DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 81234
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal reference: (b)(4).Attempts to obtain patient information have been unsuccessful.No tests/laboratory data available.The implant or explant dates are not applicable to this device.
 
Event or Problem Description
This case was reviewed and investigated according to the manufacturer's policy.It was reported, during an after use inspection of the manufacturer's diagnostic device, it was observed the distal tip glue was coming off from the transducer.Additional information provided the procedure was an av access venous case.After the first run the physician observed the tip appeared as though it had delaminated or that glue had separated from the device.The tip was not deformed nor separated from the device.The procedure was successfully completed with a second of the same make and model.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.This product problem is being reported because there is a potential for harm if material is missing from the device.

Brand Name
VISIONS PV .035 DIGITAL IVUS CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
VOLCANO CORPORATION
2870 kilgore road
rancho cordova CA 95670
MDR Report Key7963415
Report Number2939520-2018-00132
Device Sequence Number11214247
Product Code OBJ
UDI-Device Identifier00845225002596
UDI-Public(01)00845225002596(17)200731(10)0301481405(90)989609000971
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K153094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number81234
Device Catalogue Number400-0200.272
Device Lot Number0301481405
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date10/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1